×

Found 1,571 Documents (Results 1–100)

100
MathJax

An analog of the Menchov-Trokhimchuk theorem for monogenic functions in a three-dimensional commutative algebra. (English. Ukrainian original) Zbl 07491011

Ukr. Math. J. 73, No. 8, 1299-1308 (2022); translation from Ukr. Mat. Zh. 73, No. 8, 1120-1128 (2021).
MSC:  30G35 30A05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Extremal problems of Bernstein-type and an operator preserving inequalities between polynomials. (English. Russian original) Zbl 1483.30019

Sib. Math. J. 63, No. 1, 138-148 (2022); translation from Sib. Mat. Zh. 63, No. 1, 167-179 (2022).
MSC:  30C10 30C15 30A10
PDF BibTeX XML Cite
Full Text: DOI

Analog of the Hadamard theorem and related extremal problems on the class of analytic functions. (English. Russian original) Zbl 1483.30001

Proc. Steklov Inst. Math. 315, Suppl. 1, S13-S26 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 4, 32-47 (2020).
MSC:  30A10 30E25
PDF BibTeX XML Cite
Full Text: DOI

A generalization of the Polia-Szego and Makai inequalities for torsional rigidity. (English. Russian original) Zbl 1483.30003

Russ. Math. 65, No. 11, 76-80 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 11, 86-91 (2021).
MSC:  30A10 35J05
PDF BibTeX XML Cite
Full Text: DOI

Bernstein-Nikol’skii-type inequalities for algebraic polynomials from the Bergman space in domains of the complex plane. (English. Ukrainian original) Zbl 1482.30012

Ukr. Math. J. 73, No. 4, 513-531 (2021); translation from Ukr. Mat. Zh. 73, No. 4, 439-454 (2021).
MSC:  30C10 30A10
PDF BibTeX XML Cite
Full Text: DOI

On weighted solutions to \(\overline{{\partial}} \)-equation in the upper half-plane. (English. Russian original) Zbl 1478.32118

J. Contemp. Math. Anal., Armen. Acad. Sci. 56, No. 5, 270-279 (2021); translation from Izv. Nats. Akad. Nauk 56, No. 5, 23-36 (2021).
MSC:  32W05 30A10
PDF BibTeX XML Cite
Full Text: DOI

Mean value theorems for polynomial solutions of linear elliptic equations with constant coefficients in the complex plane. (English. Ukrainian original) Zbl 1462.30003

J. Math. Sci., New York 254, No. 3, 439-443 (2021); translation from Ukr. Mat. Visn. 17, No. 4, 594-600 (2020).
MSC:  30A05 30A99
PDF BibTeX XML Cite
Full Text: DOI

Series expansions for monogenic functions in Clifford algebras and their application. (English. Ukrainian original) Zbl 1461.30119

J. Math. Sci., New York 252, No. 4, 502-507 (2021); translation from Ukr. Mat. Visn. 17, No. 3, 365-371 (2020).
MSC:  30G35 30A05
PDF BibTeX XML Cite
Full Text: DOI

Bohr inequalities in some classes of analytic functions. (English. Russian original) Zbl 1468.30008

J. Math. Sci., New York 252, No. 3, 360-373 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 153, 69-83 (2018).
MSC:  30B10 30A10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification